# SDR AALA202409124799

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 66,469 hours, 27,399 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN. LUBRICATED FORWARD LAVATORY DOOR HINGES AND LOCKING MECHANISM. OPERTIONAL TEST DOOR GOOD WORKS SMOOTHLY. PER AMM 25-40-11.
